... has me on half doses for four nights. Two completed but experiencing what might be withdrawal symptoms: Bp 177/80 but heart rate is only 63, palpitations, queasy, nervousness but also history of anxiety attacks. What are usual symptoms of withdrawal from Bystolic. Afraid to take my Xanax for anxiety because not sure if this is drug withdrawal or anxiety. Plus heart rate is fairly low. Any advice?
While you need to slowly decrease your dosage of Bystolic, classic withdrawal symtpoms is not a problem with Bystolic. The following link maybe useful:
I would double check with the doctor, but I think you are fine to take the Xanax as prescribed.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2010 • 1 answer
Posted 21 Apr 2012 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 30 Dec 2014 • 3 answers
Posted 17 Jun 2017 • 0 answers